Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 11, 2015, 3:46 PM EDT for Campbell County, Morgan County, Scott County, Tennessee. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 3:46 PM EDT (19:46 UTC)
- Expired
- May 11, 2015, 4:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 113 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS54 KMRX 111946
SVRMRX
TNC013-129-151-112045-
/O.NEW.KMRX.SV.W.0033.150511T1946Z-150511T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
346 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN MORGAN COUNTY IN EASTERN TENNESSEE...
SCOTT COUNTY IN EASTERN TENNESSEE...
* UNTIL 445 PM EDT
* AT 345 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF HELENWOOD...OR 14 MILES SOUTHWEST OF ONEIDA...MOVING NORTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ONEIDA...HUNTSVILLE...HELENWOOD...WINFIELD...SUNBRIGHT...ELGIN...
SLICK ROCK...RUGBY...DEERLODGE...ROYAL BLUE...KETCHEN...ELK VALLEY
AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3659 8429 3645 8415 3612 8472 3629 8485
3630 8480 3633 8477 3633 8476 3634 8474
3635 8474 3635 8473 3637 8472 3637 8470
3639 8469 3640 8466 3643 8468 3660 8448
TIME...MOT...LOC 1945Z 238DEG 29KT 3632 8464
HAIL...1.00IN
WIND...60MPH
$$
JW1 follow-up statement
401
WWUS54 KMRX 112024
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
424 PM EDT MON MAY 11 2015
TNC129-112033-
/O.CAN.KMRX.SV.W.0033.000000T0000Z-150511T2045Z/
MORGAN TN-
424 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3659 8429 3645 8415 3624 8450 3643 8468
3660 8448
TIME...MOT...LOC 2023Z 238DEG 29KT 3649 8431
$$
TNC013-151-112045-
/O.CON.KMRX.SV.W.0033.000000T0000Z-150511T2045Z/
CAMPBELL TN-SCOTT TN-
424 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN CAMPBELL AND SCOTT COUNTIES...
AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF HUNTSVILLE...OR 11 MILES EAST OF ONEIDA...MOVING NORTHEAST AT 35
MPH.
HAZARD...50 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEIDA...HUNTSVILLE...HELENWOOD...WINFIELD...SLICK ROCK...ROYAL
BLUE...KETCHEN...ELK VALLEY AND NORMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3659 8429 3645 8415 3624 8450 3643 8468
3660 8448
TIME...MOT...LOC 2023Z 238DEG 29KT 3649 8431
HAIL...1.00IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:17 PM EDT, 29 minutes earlier.
Area forecast discussion, May 11, 3:17 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 317 PM EDT MON MAY 11 2015 .SHORT TERM (TONIGHT AND TUESDAY)...A THETA-E BOUNDARY WAS LOCATED ALONG THE PLATEAU HELPING TO FOCUS INSTABILITY (CAPE OF 1500 J/KG+). COMBINATION OF MID-LEVEL DRY AIR AND WINDS ALOFT HAVE RESULTED IN ISOLATED REPORTS OF STRONG WINDS WITH DAMAGE ACROSS FENTRESS COUNTY. MAIN CONCERN WITH AFTERNOON/EVENING STORMS WILL REMAIN STRONG WINDS AND MARGINAL HAIL WITH LOCALIZED HEAVY RAINFALL. PLATEAU COUNTY STORMS WILL LIFT NORTH WITH ADDITIONAL STORM DEVELOPMENT EXPECTED OVER NORTHEAST TENNESSEE/SOUTHWEST VIRGINIA INTO THIS EVENING. A BREAK IN THE CONVECTION IS EXPECTED THIS EVENING...BUT MODELS SHOW BETTER UPPER SUPPORT (DIVERGENCE ALOFT) AND PASSAGE OF FROPA EARLY TUESDAY MORNING. ANOTHER SCATTERED- BROKEN LINE OF STORMS WILL MOVE ACROSS THE REGION...EXITING THE AREA BY 15Z TUESDAY. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY WITH DRIER AIR ADVECTING INTO THE REGION. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... AN UPPER-LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE FLORIDA GULF COAST WILL BECOME AMPLIFIED OVER THE REGION WEDNESDAY INTO THURSDAY...BRINGING CLEAR/MOSTLY CLEAR CONDITIONS AND A WARMING TREND WITH HIGHS RETURNING WELL INTO THE 80S BY THURSDAY. A LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY WILL DRAG A WEAK FRONTAL SYSTEM/SHORTWAVE INTO THE AREA THURSDAY NIGHT INTO FRIDAY...BRINGING A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS HEADING INTO FRIDAY. THE REGION WILL THEN REMAIN UNDER A DEEP SOUTHERLY...MOIST GULF FLOW. THUS...DESPITE A BROAD HIGH PRESSURE RIDGE OVER THE AREA...SOME SCATTERED CONVECTION WILL BE POSSIBLE EACH DAY THIS WEEKEND AS AN ADDITIONAL WEAK SHORTWAVE MOVES ALONG THE NORTHERN PERIPHERY OF THE RIDGE. A SLIGHT WARMING TREND WILL ALSO CONTINUE WITH HIGHS RETURNING MID 80S BY SUNDAY...THOUGH CLOUD COVER AND PRECIPITATION CHANCES WILL IMPACT THIS ASPECT OF THE FORECAST...AND JUST HOW WARM IT WILL GET. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 66 82 56 80 / 40 10 0 0 KNOXVILLE MCGHEE TYSON AIRPORT, TN 65 79 54 77 / 40 10 0 0 OAK RIDGE, TN 65 81 52 77 / 40 10 0 0 TRI CITIES AIRPORT, TN 63 79 50 74 / 40 20 0 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, May 11, 3:01 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 301 PM EDT MON MAY 11 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-121915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 301 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...AND AGAIN OVERNIGHT AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. THE MAIN THREATS WITH THE STRONGEST ACTIVITY WILL BE DAMAGING WINDS UP TO 60 MPH...AND QUARTER SIZE HAIL. IN ADDITION...LOCALLY HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS...MINOR STREET FLOODING AND RAPID SMALL STREAM RISES IN A FEW LOCATIONS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 11, 3:01 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EDT MON MAY 11 2015
TNZ035-067-111930-
ROANE TN-MORGAN TN-
301 PM EDT MON MAY 11 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...AND MORGAN COUNTIES UNTIL
330 PM EDT...
AT 301 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WARTBURG...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARTBURG...OLIVER SPRINGS...HARRIMAN...OAKDALE...PINE ORCHARD...
DEARMOND AND PETROS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3603 8474 3622 8451 3620 8447 3619 8447
3616 8444 3614 8445 3613 8443 3611 8442
3611 8440 3609 8438 3604 8434 3590 8459
TIME...MOT...LOC 1901Z 228DEG 31KT 3602 8460
SRLocal storm report, May 11, 3:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
319 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG ONEIDA 36.50N 84.51W
05/11/2015 SCOTT TN LAW ENFORCEMENT
TREE KNOCKED DOWN IN ONEIDA FROM A CONVECTIVE
THUNDERSTORM WIND GUST.
&&
AMPSpecial weather statement, May 11, 3:21 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
321 PM EDT MON MAY 11 2015
TNZ012-013-035-036-111945-
CAMPBELL TN-MORGAN TN-SCOTT TN-ANDERSON TN-
321 PM EDT MON MAY 11 2015
SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...MORGAN...SCOTT...AND
ANDERSON COUNTIES UNTIL 345 PM EDT...
AT 321 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF OLIVER SPRINGS...OR 13 MILES EAST OF WARTBURG...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...OLIVER SPRINGS...CARYVILLE...LAKE CITY...NORRIS...
ROSEDALE...DISNEY AND SMOKEY JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3616 8405 3604 8434 3605 8434 3605 8436
3603 8437 3619 8453 3636 8426
TIME...MOT...LOC 1921Z 232DEG 26KT 3616 8437
SRSpecial weather statement, May 11, 3:37 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
337 PM EDT MON MAY 11 2015
TNZ045-047-112015-
SOUTHEAST CARTER TN-UNICOI TN-
337 PM EDT MON MAY 11 2015
SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST CARTER...AND UNICOI
COUNTIES UNTIL 415 PM EDT...
AT 337 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BANNER HILL...OR NEAR ERWIN...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ERWIN...BANNER HILL...UNICOI AND LIMESTONE COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3614 8218 3614 8226 3613 8226 3613 8230
3612 8233 3612 8235 3609 8241 3614 8245
3626 8228 3627 8224 3615 8216
TIME...MOT...LOC 1937Z 242DEG 18KT 3613 8232
AMP.23Special weather statement, May 11, 3:39 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM EDT MON MAY 11 2015
TNZ084-099-100-112015-
BRADLEY TN-MEIGS TN-HAMILTON TN-
339 PM EDT MON MAY 11 2015
SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...MEIGS...AND HAMILTON
COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKESITE...OR 11 MILES WEST OF CLEVELAND...MOVING NORTHEAST AT 25
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SODDY-DAISY...LAKESITE...SHADY GROVE...BIRCHWOOD...MIDDLE VALLEY AND
HOPEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3522 8520 3541 8502 3542 8500 3536 8487
3535 8486 3535 8485 3511 8503
TIME...MOT...LOC 1938Z 218DEG 23KT 3523 8506
SRSpecial weather statement, May 11, 3:44 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 344 PM EDT MON MAY 11 2015 TNZ013-036-037-112015- CAMPBELL TN-ANDERSON TN-UNION TN- 344 PM EDT MON MAY 11 2015 SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...ANDERSON...AND UNION COUNTIES UNTIL 415 PM EDT... AT 344 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSBORO...OR 7 MILES SOUTHWEST OF LA FOLLETTE...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA FOLLETTE...JACKSBORO...CARYVILLE...LAKE CITY...NORRIS... FINCASTLE...DISNEY AND NORRIS LAKE. LAT...LON 3614 8418 3629 8433 3649 8406 3628 8387 TIME...MOT...LOC 1944Z 230DEG 28KT 3627 8419 SR
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:23 PM EDT | Special Weather Statement | MRX | Hamilton | 52 min |
| May 11, 12:32 PM EDT | Special Weather Statement | MRX | Scott | 43 min |
| May 11, 12:51 PM EDT | Special Weather Statement | MRX | Monroe | 24 min |
| May 11, 1:22 PM EDT | Special Weather Statement | MRX | Hamilton | 23 min |
| May 11, 1:32 PM EDT | Special Weather Statement | MRX | Cocke | 43 min |
| May 11, 2:11 PM EDT | Special Weather Statement | MRX | Rhea | 34 min |
| May 11, 2:22 PM EDT | Special Weather Statement | MRX | Scott | 38 min |
| May 11, 2:36 PM EDT | Special Weather Statement | MRX | Scott | 39 min |
| May 11, 2:49 PM EDT | Special Weather Statement | MRX | Van Buren | 26 min |
| May 11, 3:01 PM EDT | Special Weather Statement | MRX | Morgan | 29 min |
| May 11, 3:02 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 28 min |
| May 11, 3:21 PM EDT | Special Weather Statement | MRX | Anderson | 24 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 44 min |
| May 11, 3:37 PM EDT | Special Weather Statement | MRX | Unicoi | 38 min |
| May 11, 3:39 PM EDT | Special Weather Statement | MRX | Bradley | 36 min |
| May 11, 3:42 PM EDT | Areal Flood Advisory | MRX | Scott | 3 hr |
| May 11, 3:44 PM EDT | Special Weather Statement | MRX | Campbell | 31 min |
| May 11, 3:47 PM EDT | Special Weather Statement | MRX | Bradley | 43 min |
| May 11, 3:56 PM EDT | Special Weather Statement | MRX | Meigs | 34 min |
| May 11, 4:03 PM EDT | Special Weather Statement | MRX | Sevier | 27 min |
| May 11, 4:04 PM EDT | Special Weather Statement | MRX | Carter | 56 min |
| May 11, 4:45 PM EDT | Special Weather Statement | MRX | Loudon | 30 min |
| May 11, 5:08 PM EDT | Special Weather Statement | MRX | Anderson | 37 min |
| May 11, 5:15 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson | 45 min |
| May 11, 5:21 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi, Washington | 39 min |
| May 11, 5:46 PM EDT | Special Weather Statement | MRX | Unicoi, Washington | 44 min |
| May 11, 5:58 PM EDT | Special Weather Statement | MRX | Carter, Johnson | 47 min |
| May 11, 6:38 PM EDT | Areal Flood Advisory | MRX | Carter, Johnson | 112 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.